# SDR DHL2004745542

- Difficulty date: August 3, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 5 SLAT ACTUATOR ROD END I/B SUPPORT IS CRACKED.  REMOVED NR 5 SLAT FOR ACCESS IAW 727 MM 27-81-11.  REMOVED & REPLACED DAMAGED RIB P/N 65-17270U11 PO 4274276 IAW 727 SRM 51-30-2.  REINSTALLED NR 5 SLAT IAW 727 MM 27-81-11.
